# SDR AALA20160222005

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 64,290 hours, 7,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771125
- Part serial: 736
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, THE L1 DOOR WAS OPENED FROM OUTSIDE.  THE EPAS SYS ACTIVATED & THE DOOR OPENED SUDDENLY.  THE SLIDE DROPPED ONTO THE JETWAY & DID NOT INFLATE.  R & R L1 DOOR MOUNTED ESCAPE SLIDE PACK IAW AMM 25-66-01-400-801.  THE ACFT WAS GNDED.  SEE ALSO SDR AALA20160221005.
